ロゴ日本数学会  2016年JMSJ論文賞

2016年JMSJ論文賞

JMSJ論文賞は、授賞年前年のJournal of the Mathematical Society of Japanに掲載された論文のうち、特に優れたもの(3篇以内)の著者に贈られます。

2016年JMSJ論文賞は以下の通りに決定しました。

Tomoyuki SHIRAI (Institute of Mathematics for Industry, Kyushu University)
(白井朋之:九州大学マス・フォア・インダストリ研究所)
Ginibre-type point processes and their asymptotic behavior,
JMSJ Volume 67, Number 2 (2015), 763-787.
Niko MAROLA (Department of Mathematics and Statistics University of Helsinki)
William P. ZIEMER (Mathematics Department Indiana University)
Aspects of area formulas by way of Luzin, Radó, and Reichelderfer on metric measure spaces,
JMSJ Volume 67, Number 2 (2015), 561-579.

English